| Model Number |
OTV-S7H-1D-F08E |
| Medical Device Problem Codes |
Break (1069); Degraded (1153); Leak/Splash (1354); Poor Quality Image (1408); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the camera head exhibited image flickering, water tightness lost and damage to the unit itself, also the coupler experienced rattles and the cable is cracked.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cable unit deteriorated.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.